Square-full numbers with an even number of prime factors

Rafael Jakimczuk
Notes on Number Theory and Discrete Mathematics
Print ISSN 1310–5132, Online ISSN 2367–8275
Volume 26, 2020, Number 1, Pages 21—30
DOI: 10.7546/nntdm.2020.26.1.21-30
Download full paper: PDF, 183 Kb


Authors and affiliations

Rafael Jakimczuk
División Matemática, Universidad Nacional de Luján
Buenos Aires, Argentina


In this article, we study the functions ω(n) and Ω(n), where n is an s-full number. For example, we prove that the square-full numbers with Ω(n) even are in greater proportion than the square-full numbers with Ω(n) odd. The methods used are elementary.


  • Square-full numbers
  • Arithmetical functions ω(n) and Ω(n)

2010 Mathematics Subject Classification

  • 11A99
  • 11B99


  1. Bateman, P. T., & Grosswald, E. (1958). On a theorem of Erdős and Szekeres, Illinois J. Math., 2, 88–98.
  2. Djamel, B., Abdelmadjid, B., & Özer, Ö.(2019). On a sequence formed by iterating a divisor operator, Czechoslovak Mathematical Journal, 69, 1177–1196.
  3. Erdős, P., & Szekeres, G. (1934-1935). Über die Anzahl der Abelschen Gruppen gegebener Ordnung und über ein verwandtes zahlentheoretisches Problem, Acta Sci. Math. (Szeged), 7, 95–102.
  4. Finch, S. (2003). Mathematical Constants, Cambridge University Press.
  5. Golomb, S. W. (1970). Powerful numbers, American Mathematical Monthly, 77, 848–852.
  6. Hardy, G. H., & Ramanujan, S. (1917). The normal number of prime factors of a number n, Quart. J. Math., 48, 76–92.
  7. Hardy, G. H., & Wright, E. M (1960). An Introduction to the Theory of Numbers, Oxford.
  8. Ivíc, A. (2003). The Riemann Zeta-Function, Dover.
  9. Ivíc, A., & Shiu, P. (1982). The distribution of powerful numbers, Illinois J. Math., 26, 576–690.
  10. Jakimczuk, R. (2018). On the function ω(n), International Mathematical Forum, 13, 107–116.
  11. Jakimczuk, R. (2017). On the distribution of certain subsets of quadratfrei numbers, International Mathematical Forum, 12, 185–194.
  12. Jakimczuk, R.(2017). The kernel of powerful numbers, International Mathematical Forum 12, 721–730.

Related papers

Cite this paper

Jakimczuk, R. (2020). Square-full numbers with an even number of prime factors. Notes on Number Theory and Discrete Mathematics, 26(1), 21-30, doi: 10.7546/nntdm.2020.26.1.21-30.

Comments are closed.